Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Die Drehungsinvarianten eines linearen Komplexes imR 3

  • 18 Accesses

This is a preview of subscription content, log in to check access.

Literatur

  1. 1)

    Vgl. die beiden Arbeiten: Über Drehungsinvarianten, Wiener Denkschriften, Bd. 89, (1913). Díe Drehungsinvarianten einer Fläche 2. Ordnung, diese Monatshefte (1913).

  2. 1)

    Vgl. hiezu E. Study, Geometrie der Dynamen, p. 153, Leipzig 1903.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Weitzenböck, R. Die Drehungsinvarianten eines linearen Komplexes imR 3 . Monatsh. f. Mathematik und Physik 25, 121–124 (1914). https://doi.org/10.1007/BF01699703

Download citation